MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION TUR IRRIGATION SET; SYSTEM, IRRIGATION, UROLOGICAL

BAXTER HEALTHCARE CORPORATION TUR IRRIGATION SET; SYSTEM, IRRIGATION, UROLOGICAL
Catalog Number 2C4005
Medical Device Problem Codes Filling Problem (1233); No Flow (2991)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device manufacturer address 1: (b)(4).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported a y-type tur irrigation set would not flow.During patient infusion, the "flow was restricted".There was no patient injury or medical intervention.No additional information is available.
 
Additional Manufacturer Narrative
F10/h6: device code: 2991 corrected to 1233.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
H10: the device was received for evaluation.Visual inspection was performed using the naked eye, did not identify any abnormalities that could have contributed to the reported condition.Functional testing was performed, including pressure testing and clear passage test.And it was noted, that the flow was restricted, due to the tubing and bushing was crushed.The reported condition was verified.The cause of the condition was, due to improper assembly, during manufacturing process.A batch review was conducted, and there were no deviations found related to this reported condition, during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
TUR IRRIGATION SET
Common Device Name
SYSTEM, IRRIGATION, UROLOGICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key11172685
Report Number1416980-2020-08492
Device Sequence Number16782050
Product Code LJH
UDI-Device Identifier00085412000978
UDI-Public(01)00085412000978
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K960787
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2C4005
Device Lot NumberR19I07062
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2021
Initial Date Received by Manufacturer 12/18/2020
Supplement Date Received by Manufacturer02/17/2021
02/17/2021
Initial Report FDA Received Date01/14/2021
Supplement Report FDA Received Date02/18/2021
02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED DRUG